# SDR 07FDEA01096

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310820000
- Condition: Corroded
- Location: Bs 2506-2612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED FROM FRAME 38.2 TO 40 RBL 77 REMOVED AND REPLACED SEAT TRACK ASSY IAW A300-600 SRM 51-40-21 PARA 6 AND A300-600 SRM 41-40-21 PARA 7, MINOR REPAIR PO 565247.1.
